# SDR SWIA20250514310

- Difficulty date: March 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Lintel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LINTEL AND INCORPORATION OF SB670BA-53-040 FOUND STGR 3L LINTEL CRACKED. REQUIRES REO670-53-21-493 TO BE COMPLETED (FILED CLOSED)COMPLIED WITH DISPOSITION INSTRUCTIONS OUTLINED IN REO 670-53-21-493, REV -D, DATED 2015-07-10 AND SB670BA-53-040 ALL STEPS COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. LEAK CHECK GOOD WITH NO LEAKS NOTED. COMPLIED WITH MAJOR REPAIR FORM M-337. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
